MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC UMBILICAP TAPE; STERILE, NON ABSORBABLE SURGICAL COTTON

RIVERPOINT MEDICAL LLC UMBILICAP TAPE; STERILE, NON ABSORBABLE SURGICAL COTTON
Model Number CP-12A
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "this pack contained qty (b)(4) component of cp-12a.Should only have qty (b)(4) of these components in the kit.".
 
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.The customer reported that they received one packet of p/n: cp-12a, lot: 250408226 that contained four units rather than three.There was no further information available and the product was not returned.Upon investigation into the production process, it was discovered that the internal specification document (ps-ut0001) was not followed.Quality alert crc-056-2025 was issued to reinforce adherence to this specification.There was no evidence that the device failed to meet specifications and the issue is limited to an additional device present in the pack.This issue will continue to be trended and monitored.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.

Brand Name
UMBILICAP TAPE
Common Device Name
STERILE, NON ABSORBABLE SURGICAL COTTON
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key23934754
Report Number3006981798-2025-00056
Device Sequence Number18503703
Product Code EXM
UDI-Device Identifier00840277405814
UDI-Public00840277405814
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP-12A
Device Lot Number250408226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown